# SDR HALA2015111600238

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 22,835 hours, 54,399 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350593411
- Part serial: 08041397
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 81 hours, 183 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FIRE INDICATION ILLUMINATED UPON START WITH FUEL SWITCH ON.  FOUND NR 1 ENGINE STARTER DISINTEGRATED.  R & R NR 1 ENGINE STARTER IAW AMM 80-11-01, LEAK AND OPS CHECKED OK.
